Alert archive / Mississippi / Special Weather Statements in 2011
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Nov 22, 2011, 11:21 AM CST for Lincoln County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2011, 11:21 AM CST (17:21 UTC)
- Expired
- Nov 22, 2011, 11:50 AM CST
- In force
- 29 min
- Issued by
- NWS Jackson, MS
County Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
907 WWUS84 KJAN 221721 SPSJAN MSZ061-062-221750- LINCOLN MS-FRANKLIN MS- 1121 AM CST TUE NOV 22 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1121 AM CST TUE NOV 22 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES WEST OF LOYD STAR TO 5 MILES SOUTHWEST OF LITTLE SPRINGS AT 1121 AM CST...MOVING EAST AT 45 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EASTERN FRANKLIN AND LINCOLN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3168 9024 3136 9044 3136 9082 3168 9063 TIME...MOT...LOC 1721Z 270DEG 37KT 3165 9061 3138 9077 $$ MRM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Nov 22, 10:42 AM CST, 39 minutes earlier.
Area forecast discussion, Nov 22, 10:42 AM CST, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1042 AM CST TUE NOV 22 2011 .UPDATE...MAIN BAND OF RAIN/EMBEDDED TSRA APPROACHING THE NATCHEZ TRACE CORRIDOR EVEN THOUGH COLD FRONT STILL LAGGING ALONG A KLIT- KELD-KIAH LINE. GUSTY WINDS ALONG SHORT LINE SEGMENTS WILL CONTINUE WITH THE ONSET OF THE LEADING EDGE OF RAIN...MLCAPES PROGGED TO REACH AS HIGH AS 1200J/KG 1-4PM OVER SERN MS SO A FEW SEVERE STORMS STILL POSSIBLE HOWEVER ALREADY VEERING LOW LEVEL WINDS MAY BE SHORT- CHANGING THE POTENTIAL A BIT. WATER VAPOR IMAGES SHOW A DECENT SHORTWAVE CROSSING THE SABINE RIVER VALLEY AND THIS SHOULD KEEP BEST STORMS ACROSS OUR HIGHWAY 84 CORRIDOR THROUGH THE AFTERNOON HOURS AND DEPARTING ERN MS BY 02-04Z THIS EVENING. BASICALLY...WE STILL HAVE A LOW-END RISK FOR SEVERE STORMS FOR LOCATIONS SE OF NATCHEZ TRACE PARKWAY. HEAVY RAINS OF 1-2 INCHES LIKELY WITH THIS SYSTEM SO EVERYONE SHOULD BENEFIT WITH SOME QPF. IN ADDITION...A MINOR WAKE- LOW DRIVEN WIND EVENT APPEARS TO BE DEVELOPING OVER THE DELTA REGION WITH SE WINDS 30-40MPH AT KGLH PAST HOUR. WILL HAVE TO MONITOR THOSE AREAS CLOSELY FOR ANY FURTHER STRENGTHENING. HAVE LOWERED MAX TEMPS OVER THE DELTA AND PROGRESSED THE RAIN-COOLED AIR A BIT FASTER TOWARD THE CENTRAL PORTIONS OF THE CWFA. UPDATES SHOULD BE POSTED./40/ && .AVIATION...EASTWARD ADVANCING LINE OF SHWRS/TSTMS IS GENERALLY ALONG THE NATCHEZ TRACE PKWY ATTM...AND IS EXPECTED TO BE COMPLETELY OUT OF MS BY EARLY EVENING. CAUTION IS STRONGLY ADVISED INVOF OF THE LINE WHERE STRONG TURB/LLWS CAN BE EXPECTED. CONDS WILL VARY BETWEEN MVFR/IFR AHEAD OF THE LINE...TRANSITIONING TO RAIN AND REMAINING MVFR/VFR BEHIND THE LINE. THIS EVENING/OVRNGT...MVFR CONDS WILL LIKELY PREVAIL AT LEAST THRU 03Z BEFORE IFR CIGS BECOME AN ISSUE THRU 14Z TOMORROW MORNING. SFC WINDS WILL REMAIN OUT OF THE S/SE UNTIL THE COLD FRONT PASSES WHEN NE WINDS ARE XPCTD. /BK/ && PREVIOUSLY FOR TONIGHT...NWLY SURFACE FLOW DEVELOPS ACROSS THE FORECAST AREA BY MIDNIGHT WITH MOST RAINFALL ENDED BY THEN. HEALTHY COLD AIR ADVECTION DEVELOPS IN THE WAKE OF THE SURFACE TROUGH FOR COOLER AND NOTICEABLY LESS HUMID CONDITIONS WEDNESDAY. SURFACE RIDGING BUILDS IN WEDNESDAY AND SUNNY SKIES PREVAIL. INCREASED POPS OVER MAV MOS FOR TODAY AND IN THE SE FOR TONIGHT. ALSO LOWERED HIGHS FOR EXTREME NWRN ZONES TODAY IN LIGHT OF A DEVELOPING RAIN SHIELD. FOLLOWED SLIGHTLY WARMER MET MOS FOR TONIGHT FOR CENTRAL/SERN ZONES./03/ LONG TERM...THANKSGIVING DAY THROUGH TUESDAY...CONDITIONS LOOK RATHER PLEASANT FOR THANKSGIVING FESTIVITIES AS SHORTWAVE RIDGING IN THE MID LEVELS WILL MOVE INTO THE REGION AND HIGH PRESSURE WILL REMAIN AT THE SURFACE. DRY...SUNNY...AND WARM CONDITIONS WILL PREVAIL ON THANKSGIVING AS TEMPS WILL BE IN THE UPPER 60S/AROUND 70. RIDGING WILL MOVE OVER THE AREA THANKSGIVING NIGHT AND WILL BE OFF TO OUR EAST BY 12Z FRIDAY. IN ADDITION...THE HIGH PRESSURE AT THE SFC WILL ALSO MOVE OFF MORE TO THE EAST AND LEAVE THE ARKLAMISS ON THE WESTERN SIDE AND THUS RESUMING SOUTHERLY RETURN FLOW OFF THE GULF. CONDITIONS WILL BE A LITTLE CHILLY FOR EARLY MORNING SHOPPERS ON FRIDAY AS READINGS WILL DIP INTO THE 40S AT MOST LOCATIONS BUT SHOULD REBOUND NICELY BACK INTO THE LOWER 70S UNDER MOSTLY SUNNY SKIES. MEANWHILE...OUR NEXT WEATHER SYSTEM WILL BE MAKING ITS WAY ACROSS THE DESERT SOUTHWEST AND BY 18Z FRIDAY...THE UPPER TROUGH WILL BE ROUGHLY NEAR THE NEW MEXICO/TEXAS BORDER. HEADING INTO THE WEEKEND...THE 12Z ECMWF CAME INTO MUCH BETTER AGREEMENT WITH THE GFS RUNS AND THE 00Z ECMWF CONTINUES THAT TREND...UP TO A POINT. LAST NIGHT THE ECMWF WAS CUTTING OFF THE LOW WELL TO OUR WEST AND HAS SINCE SHIFTED TO KEEPING THE OPEN TROUGH AND MOVING IT NEAR AND THROUGH OUR REGION. THE ECMWF IS JUST A TAD SLOWER THAN THE GFS BUT AT THIS POINT WE ARE ONLY TALKING A MATTER OF MAYBE 50 MILES OR SO. AHEAD OF THE UPPER TROUGH...A SFC LOW AND COLD FRONT WILL COME THROUGH THE REGION WITH SOME SHOWERS AND PERHAPS THUNDERSTORMS. HOWEVER...MODELS DONT SHOW MUCH IN THE WAY OF INSTABILITY FOR THUNDERSTORMS. THIS WOULD ENTER THE DELTA AROUND 18Z SATURDAY AND CONTINUE THROUGH THE ARKLAMISS THROUGH THE AFTERNOON AND EVENING...EXITING BY 12Z SUNDAY. HERE IS WHERE THE MODELS START TO DIVERGE AGAIN. THE ECMWF CONTINUES THE SYSTEM THROUGH TO THE EAST COAST AND BRINGS BROAD RIDGING OR ZONAL FLOW TO OUR REGION. THE GFS HOWEVER CUTS OFF THE UPPER LOW AND SPINS IT GENERALLY OVER EASTERN MISSOURI/WESTERN TENNESSEE/WEST KENTUCKY REGION. GIVEN COLDER AIR MOVING IN BEHIND THE FRONT AND WRAP AROUND MOISTURE ASSOCIATED WITH THIS LOW...THE FAR NORTHERN THIRD(OR EVEN JUST NORTH OF THE HIGHWAY 82 CORRIDOR) COULD POTENTIALLY SEE A COLD LIGHT RAIN OR A MIXTURE WITH SOME LIGHT SNOW BASED ON GFS BUFR SOUNDINGS FOR GTR AND GWO. GIVEN THE CONTINUED DIFFERENCES IN BOTH MODEL TIMING AND DEPICTION...WILL OPT NOT TO INCLUDE ANY WINTER WORDING AND SEE HOW TRENDS CONTINUE TO EVOLVE. ONE THING SEEMS TO BE RATHER CERTAIN IS THAT WE SHOULD SEE A BIT MORE SEASONAL TEMPERATURES AS WE CLOSE OUT NOVEMBER AND HEAD INTO DECEMBER. READINGS WILL BE IN THE 50S NORTH AND UPPER 50S/LOWER 60S SOUTH AND OVERNIGHT LOWS WILL BE IN THE 30S WITH A FEW NIGHTS LIKELY SEEING FREEZING OR NEAR FREEZING LOWS FOR THE BEGINNING OF THE NEXT WORK WEEK. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 79 50 66 42 / 90 43 0 0 MERIDIAN 81 50 69 41 / 70 65 1 0 VICKSBURG 74 48 65 39 / 93 28 0 0 HATTIESBURG 82 55 71 44 / 70 70 4 0 NATCHEZ 79 51 66 43 / 91 34 0 0 GREENVILLE 68 47 63 41 / 82 13 0 0 GREENWOOD 72 45 62 41 / 89 23 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Nov 22, 10:52 AM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1052 AM CST TUE NOV 22 2011 MSZ029>033-037>039-043>046-048>066-072>074-231700- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1052 AM CST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST AND SOUTHEAST PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY AND THIS EVENING....GENERALLY ALONG AND EAST OF THE NATCHEZ TRACE. THE BEST WINDOW FOR SEVERE STORM CHANCES WILL OCCUR FROM THE EARLY AFTERNOON THROUGH THE EARLY EVENING. THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING WINDS BUT LARGE HAIL AND TORNADOES WILL ALSO BE POSSIBLE. THE LEADING EDGE OF A BAND OF THUNDERSTORMS WILL TRACK INTO THE AREA AROUND NOON AHEAD OF A COLD FRONT THAT WILL TRACK ACROSS THE AREA TODAY AND TONIGHT. THE AIR MASS WILL BE MARGINALLY UNSTABLE BUT STRONG WIND SHEAR AND UPPER JET SUPPORT WILL RESULT IN A POTENTIAL FOR SEVERE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR TODAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>042-047-231700- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN- 1052 AM CST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND THE NORTHWEST AND WEST PORTION OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL NOT BE NEEDED. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, Nov 22, 10:08 AM CST, 1 hour 13 minutes before
LAZ026-MSZ059-060-221640-
ADAMS MS-JEFFERSON MS-CONCORDIA LA-
1008 AM CST TUE NOV 22 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1008 AM CST TUE NOV 22 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHWEST OF VIDALIA AT 1008 AM CST...MOVING EAST AT
35 MPH TOWARD NATCHEZ.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN JEFFERSON AND NORTHERN ADAMS COUNTIES...AND
EAST CENTRAL CONCORDIA PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3165 9158 3172 9119 3158 9115 3147 9116
3143 9154
TIME...MOT...LOC 1608Z 259DEG 31KT 3154 9146
JASpecial weather statement, Nov 22, 10:11 AM CST, 1 hour 10 minutes before
LAZ025-MSZ053-059-221640- JEFFERSON MS-CLAIBORNE MS-TENSAS LA- 1011 AM CST TUE NOV 22 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1011 AM CST TUE NOV 22 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 35 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF ALCORN AT 1011 AM CST...MOVING EAST AT 35 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN CLAIBORNE AND NORTHERN JEFFERSON COUNTIES... AND CENTRAL TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3202 9089 3179 9083 3174 9123 3192 9129 TIME...MOT...LOC 1611Z 259DEG 31KT 3183 9119 JA
Special weather statement, Nov 22, 10:22 AM CST, 59 minutes before
LAZ016-MSZ047-048-053-221650- WARREN MS-HINDS MS-CLAIBORNE MS-MADISON LA- 1022 AM CST TUE NOV 22 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1022 AM CST TUE NOV 22 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER LE TOURNEAU AT 1022 AM CST...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EXTREME NORTHEASTERN CLAIBORNE...WEST CENTRAL HINDS AND SOUTHERN WARREN COUNTIES...AND SOUTHEASTERN MADISON PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3245 9066 3222 9056 3210 9098 3227 9106 TIME...MOT...LOC 1622Z 247DEG 43KT 3222 9093 MRM
Special weather statement, Nov 22, 10:47 AM CST, 34 minutes before
MSZ059>061-221715-
ADAMS MS-JEFFERSON MS-FRANKLIN MS-
1047 AM CST TUE NOV 22 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1047 AM CST TUE NOV 22 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM FAYETTE TO 6 MILES WEST OF GARDEN CITY AT 1047
AM CST...MOVING EAST AT 40 MPH THROUGH JEFFERSON AND FRANKLIN
COUNTIES IN SOUTHWEST MISSISSIPPI.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN FRANKLIN...SOUTHEASTERN JEFFERSON AND EAST CENTRAL ADAMS
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3137 9122 3136 9126 3151 9115 3177 9106
3178 9073 3161 9074 3161 9067 3151 9070
3134 9086 3135 9098 3133 9098 3134 9102
3132 9112
TIME...MOT...LOC 1647Z 270DEG 35KT 3171 9098 3151 9103
3135 9117
JASpecial weather statement, Nov 22, 10:55 AM CST, 26 minutes before
MSZ048-049-053>055-221745- SIMPSON MS-RANKIN MS-HINDS MS-COPIAH MS-CLAIBORNE MS- 1055 AM CST TUE NOV 22 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1055 AM CST TUE NOV 22 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES NORTH OF UTICA TO 3 MILES NORTHWEST OF BARLOW AT 1055 AM CST...MOVING EAST AT 45 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHEASTERN CLAIBORNE...NORTHERN COPIAH...HINDS...SOUTHERN RANKIN AND NORTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3233 8982 3189 8984 3180 9075 3217 9068 TIME...MOT...LOC 1655Z 262DEG 40KT 3215 9057 3187 9062 JA
Special weather statement, Nov 22, 11:21 AM CST, 0 minutes before
MSZ061-062-221750- LINCOLN MS-FRANKLIN MS- 1121 AM CST TUE NOV 22 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1121 AM CST TUE NOV 22 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES WEST OF LOYD STAR TO 5 MILES SOUTHWEST OF LITTLE SPRINGS AT 1121 AM CST...MOVING EAST AT 45 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EASTERN FRANKLIN AND LINCOLN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3168 9024 3136 9044 3136 9082 3168 9063 TIME...MOT...LOC 1721Z 270DEG 37KT 3165 9061 3138 9077 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 7:18 PM CST | Dense Fog Advisory | JAN | Clarke, Covington, Forrest, Jasper, Jones, Lamar and 2 more | 9 hr |
| Nov 22, 8:57 AM CST | Special Weather Statement | JAN | Issaquena | 28 min |
| Nov 22, 9:45 AM CST | Special Weather Statement | JAN | Holmes | 30 min |
| Nov 22, 10:08 AM CST | Special Weather Statement | JAN | Adams | 32 min |
| Nov 22, 10:11 AM CST | Special Weather Statement | JAN | Claiborne | 29 min |
| Nov 22, 10:22 AM CST | Special Weather Statement | JAN | Warren | 28 min |
| Nov 22, 10:47 AM CST | Special Weather Statement | JAN | Franklin, Jefferson | 28 min |
| Nov 22, 10:55 AM CST | Special Weather Statement | JAN | Copiah, Rankin, Simpson | 50 min |
| Nov 22, 11:11 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Simpson | 49 min |
| Nov 22, 11:37 AM CST | Tornado Warning | JAN | Rankin, Scott, Smith | 23 min |
| Nov 22, 11:51 AM CST | Special Weather Statement | JAN | Lawrence, Lincoln | 29 min |
| Nov 22, 11:54 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 66 min |
| Nov 22, 11:54 AM CST | Severe Thunderstorm Warning | JAN | Lincoln, Simpson | 39 min |
| Nov 22, 12:30 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton, Winston | 45 min |
| Nov 22, 12:47 PM CST | Special Weather Statement | JAN | Jefferson Davis, Marion | 33 min |
| Nov 22, 12:56 PM CST | Special Weather Statement | JAN | Jasper | 29 min |
| Nov 22, 1:03 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Lowndes, Noxubee, Winston | 57 min |
| Nov 22, 1:39 PM CST | Special Weather Statement | JAN | Clarke | 31 min |
| Nov 22, 1:52 PM CST | Special Weather Statement | JAN | Forrest | 28 min |
| Nov 22, 8:21 AM CST | Special Weather Statement | JAN | Catahoula | 29 min |
Nearby
Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.